Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Can Eglonyl cause breasts to enlarge?

good evening Doctor I am a 45 year old South African female - I have been taking fluroxitine ( zoloft generic) for sometime now. recently had a few really hectic months with my six year old daughter who has been diagnosed with adhd and just needed something to take the edge off - my doctor prescibed a tweek week course of eglonyl one twice a day. It feels as though my breasts have enlarged somewhat - is that at all possible? many thanks Robyn
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Breast enlargement is possible with treatment with sulpiride as it enhances the prolactin secretion. It is not to be taken after 4pm in order to avoid insomnia. Weight gain is also a known side effect. The drug is also used to increase milk secretion. You may consult your doctor if a switch-over of the drug is needed if your side effects cause discomfort. Take care.
Answered: Tue, 9 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor